Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 30, NWS Northern Indiana

April 19, 2017

NWS Northern Indiana issued this small craft advisory at Apr 19, 2017, 10:57 PM EDT. It took effect at Apr 20, 2017, 10:00 AM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2017, 10:57 PM EDT (02:57 UTC)
In effect from
Apr 20, 2017, 10:00 AM EDT
Expired
Apr 22, 2017, 4:40 AM EDT
In force
43 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

703 
WHUS73 KIWX 200257
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 PM EDT WED APR 19 2017

LMZ043-046-201100-
/O.NEW.KIWX.SC.Y.0030.170420T1100Z-170421T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1057 PM EDT WED APR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 6 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM THURSDAY TO
6 PM EDT FRIDAY. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS THURSDAY VEERING WEST 10 TO 20
  KNOTS THURSDAY NIGHT AND NORTH 10 TO 20 KNOTS FRIDAY. 

* WAVES...3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
940 
WHUS73 KIWX 200822
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EDT THU APR 20 2017

LMZ043-046-201630-
/O.EXT.KIWX.SC.Y.0030.170420T1100Z-170422T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT FRIDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS TODAY VEERING NORTHWEST TONIGHT
  AND NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
958 
WHUS73 KIWX 200824
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 AM EDT THU APR 20 2017

LMZ043-046-201630-
/O.EXT.KIWX.SC.Y.0030.170420T1400Z-170422T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
424 AM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
11 PM EDT FRIDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS TODAY VEERING NORTHWEST TONIGHT
  AND NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES.

* WAVES...3 TO 6 FEET.PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
645 
WHUS73 KIWX 201441
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 AM EDT THU APR 20 2017

LMZ043-046-202245-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 AM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
FRIDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS VEERING WEST THIS AFTERNOON...
NORTHWEST TONIGHT AND NORTH FRIDAY. GUSTS UP TO 25 KNOTS AT 
TIMES. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
178 
WHUS73 KIWX 201950
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EDT THU APR 20 2017

LMZ043-046-210400-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
350 PM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
FRIDAY...

* WINDS...WEST 10 TO 20 KNOTS VEERING NORTHWEST TONIGHT AND NORTH
FRIDAY. GUSTS UP TO 25 KNOTS AT TIMES.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
720 
WHUS73 KIWX 210219
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 PM EDT THU APR 20 2017

LMZ043-046-211030-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1019 PM EDT THU APR 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
FRIDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS VEERING NORTH FRIDAY. GUSTS UP
TO 25 KNOTS AT TIMES.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
003 
WHUS73 KIWX 210853
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 AM EDT FRI APR 21 2017

LMZ043-046-211700-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
453 AM EDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTH TO NORTHEAST AT 10 TO 15 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
846 
WHUS73 KIWX 211425
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1025 AM EDT FRI APR 21 2017

LMZ043-046-212230-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1025 AM EDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTH TO NORTHEAST AT 10 TO 15 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
707 
WHUS73 KIWX 212007
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT FRI APR 21 2017

LMZ043-046-220415-
/O.EXT.KIWX.SC.Y.0030.000000T0000Z-170422T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
407 PM EDT FRI APR 21 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

* WINDS...NORTHEAST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
930 
WHUS73 KIWX 220250
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EDT FRI APR 21 2017

LMZ043-046-221100-
/O.CON.KIWX.SC.Y.0030.000000T0000Z-170422T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EDT FRI APR 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

* WINDS...NORTHEAST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
931 
WHUS73 KIWX 220840
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT SAT APR 22 2017

LMZ043-046-220945-
/O.CAN.KIWX.SC.Y.0030.000000T0000Z-170422T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EDT SAT APR 22 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED... 
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 8:20 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 19, 8:20 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
820 PM EDT Wed Apr 19 2017

.SYNOPSIS...
Issued at 733 PM EDT Wed Apr 19 2017

A stalling frontal boundary over our area this evening will lift back
north late tonight as a strengthening low moves northeast into
Wisconsin. This should result in a few more showers and
thunderstorms across our area overnight. The cold front
associated with the low moving through the upper Great Lakes will
sweep east across our area Thursday, likely causing
thunderstorms. A few storms may be severe Thursday afternoon,
mainly over northeast Indiana, northwest Ohio, and southeast
Michigan. Temperatures will remain above normal through Thursday.
High pressure will build into the area Friday providing fair
weather with cooler temperatures, which will then continue through
the weekend.

&&

.SHORT TERM...(This Evening through Thursday)
Issued at 246 PM EDT Wed Apr 19 2017

Water vapor shows MCV from overnight convection working into
northeast IL and southern Lake Michigan this afternoon while surface
frontal boundary has settled into the north. Surface dew points have
reached the lower 60s ahead of this boundary with temps into the
70s. Showers and thunderstorms have increased in coverage with
afternoon heating and modest mixed layer CAPE around 1500 j/kg
despite abundant cloud cover. 0-3km shear has increased
substantially from previous model runs and can be attributed to
approaching MCV and mid level speed max from upstream overnight
convection. Low level convergence near front remains weak but Non
supercell tornado (NST) index does spike near frontal boundary late
afternoon and early evening. This setup should yield scattered TSRA
into the evening with a few strong to isolated severe storms
possible with stronger updrafts. Hail and damaging winds primary
concern but given the weak boundary and NST parameter cannot rule
out a few funnel cloud reports.

Front returns northward tonight with some storms still possible into
Thursday morning near and north of warm front with 40-45kt low level
jet developing. Subsidence from departing MCV may hamper
development initially. Focus then shifts to approaching cold front
mid day. Deep layer shear still around 30-35 knots with 1500 j/kg
mixed layer CAPE. This should support severe weather chances along
front over primarily eastern half of area. Winds and hail primary
hazards on Thursday.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 246 PM EDT Wed Apr 19 2017

Overall quiet long term period currently expected with cool
weekend followed by nice warmup next week. Strong system will
eject out of Rockies for the weekend but 12z medium range models
continue to keep this system in the TN valley with a broad mid
level trough and mid level moisture spreading over our area.
Surface anticyclone looks rather strong and dry over the Great
Lakes with north to northeast low level flow keeping pcpn just
south of the area. Have opted to continue trend of keeping PoPs
AOB 10 percent given little change in latest model runs. Currently
watching low temperatures this weekend as mid to upper 30s
possible over northern third of area as this Canadian high
pressure settles in. This could lead to some frost potential and
will have to monitor. Frost/freeze season/headlines have begun for
our area.

Mid level ridge then folds into the area late in weekend and early
next week with surface high still in control. Models then indicate
another warm front to pass through with substantially warmer temps
by late in the period. For now will keep these periods dry as well
given lack of strong forcing or deep moisture transport at this time.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
Issued at 733 PM EDT Wed Apr 19 2017

Stalling frontal boundary over nrn IN will lift back north late
tonight in response to strengthening low lifting ne from IA. Sct
shra/ts expected along the boundary, especially later tonight.
Limited coverage expected south of the front so left shra/ts out
of FWA taf, with just a VCTS at SBN late tonight. Cdfnt associated
with low lifting ne from IA will move across nrn IN Thu. Greatest
TS coverage will be across ne IN where front will move through in
the aftn. Thus, fcst tempo TS at FWA with just a VCTS at SBN.
Swly winds will be strong and gusty tomorrow as the front moves
through. Other than in convection, VFR conditions expected through
the period.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...Lashley
LONG TERM...Lashley
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 19, 3:44 AM EDT, 19 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
344 AM EDT Wed Apr 19 2017

INZ003-004-012>015-020-022-MIZ077-078-200900-
La Porte-St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-
Cass IN-Berrien-Cass MI-
344 AM EDT Wed Apr 19 2017 /244 AM CDT Wed Apr 19 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Today and Tonight

A chance for an isolated thunderstorm exists this afternoon and
again overnight. No severe weather is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms on Thursday. An isolated strong
storm is possible by early afternoon with small hail and gusty winds
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ005>009-016>018-023>027-032>034-MIZ079>081-OHZ001-002-004-005-015-
016-024-025-200900-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
344 AM EDT Wed Apr 19 2017

This hazardous weather outlook is for portions of northern Indiana...
southwest Michigan and northwest Ohio.

.DAY ONE...Today and Tonight

A chance for an isolated thunderstorm exists this afternoon and
again overnight. An isolated strong storm with small hail is possible
late this afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms on Thursday. Isolated to scattered
strong to severe thunderstorms are possible in the afternoon with
large hail and damaging winds possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-200900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
344 AM EDT Wed Apr 19 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

A chance for an isolated thunderstorm exists this afternoon and
again overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance of thunderstorms on Thursday. An isolated strong
storm is possible by early afternoon with small hail and gusty winds
possible.

Hazardous conditions for small craft are possible Thursday night
through Friday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Apr 19, 9:12 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
912 PM EDT WED APR 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             2 S HICKSVILLE          41.26N 84.77W
04/19/2017  M1.50 INCH       DEFIANCE           OH   TRAINED SPOTTER

            18 INCH DIAMETER TREE KNOCKED DOWN.

&&

GH
Local storm report, Apr 19, 9:18 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
918 PM EDT WED APR 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             1 NNE ANTWERP           41.20N 84.73W
04/19/2017  M2.00 INCH       PAULDING           OH   EMERGENCY MNGR

            WINDOW AND SIDING DAMAGE.

&&

GH
Local storm report, Apr 19, 9:19 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 PM EDT WED APR 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             SPENCERVILLE            41.28N 84.92W
04/19/2017  E2.00 INCH       DE KALB            IN   BROADCAST MEDIA

&&

GH
Local storm report, Apr 19, 9:31 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
931 PM EDT WED APR 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             2 ESE SPENCERVILLE      41.26N 84.89W
04/19/2017  E2.00 INCH       ALLEN              IN   BROADCAST MEDIA

&&

GH
Local storm report, Apr 19, 9:51 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EDT WED APR 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     4 NNE GEORGETOWN        41.28N 84.83W
04/19/2017                   DE KALB            IN   LAW ENFORCEMENT

            ROOFING OF BARN BLOWN OFF, SEVERAL POWER
            LINES DOWN.

&&

GH
Local storm report, Apr 19, 10:18 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 PM EDT WED APR 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             PAULDING                41.14N 84.58W
04/19/2017  M0.50 INCH       PAULDING           OH   TRAINED SPOTTER

0845 PM     TSTM WND DMG     1 NE PAULDING           41.14N 84.58W
04/19/2017                   PAULDING           OH   EMERGENCY MNGR

            TREES DOWN, SOME STRUCTURE DAMAGE, SMALL
            SHED BLOWN AWAY.

0845 PM     HAIL             CECIL                   41.22N 84.60W
04/19/2017  M0.50 INCH       PAULDING           OH   TRAINED SPOTTER

0827 PM     HAIL             4 NE GEORGETOWN         41.26N 84.81W
04/19/2017  M2.00 INCH       ALLEN              IN   TRAINED SPOTTER

0823 PM     HAIL             HICKSVILLE              41.30N 84.77W
04/19/2017  M0.50 INCH       DEFIANCE           OH   TRAINED SPOTTER

0820 PM     HAIL             1 E SPENCERVILLE        41.28N 84.91W
04/19/2017  M1.25 INCH       DE KALB            IN   LAW ENFORCEMENT

            ROOF DAMAGE.

0820 PM     HAIL             1 NNE ANTWERP           41.20N 84.73W
04/19/2017  M2.00 INCH       PAULDING           OH   EMERGENCY MNGR

            WINDOW AND SIDING DAMAGE.

0820 PM     TSTM WND DMG     4 NNE GEORGETOWN        41.28N 84.83W
04/19/2017                   DE KALB            IN   LAW ENFORCEMENT

            ROOFING OF BARN BLOWN OFF, SEVERAL POWER
            LINES DOWN.

0817 PM     HAIL             SPENCERVILLE            41.28N 84.92W
04/19/2017  E1.25 INCH       DE KALB            IN   PUBLIC

            FROM SOCIAL MEDIA.

0816 PM     HAIL             2 S HICKSVILLE          41.26N 84.77W
04/19/2017  M1.50 INCH       DEFIANCE           OH   TRAINED SPOTTER

            18 INCH DIAMETER TREE KNOCKED DOWN.

0816 PM     HAIL             2 ESE SPENCERVILLE      41.26N 84.89W
04/19/2017  E2.00 INCH       ALLEN              IN   BROADCAST MEDIA

0807 PM     HAIL             SPENCERVILLE            41.28N 84.92W
04/19/2017  E2.00 INCH       DE KALB            IN   BROADCAST MEDIA

0613 PM     HAIL             LAFAYETTE               40.76N 83.95W
04/19/2017  E0.75 INCH       ALLEN              OH   PUBLIC

0610 PM     HEAVY RAIN       BLUFFTON                40.74N 85.17W
04/19/2017  M1.10 INCH       WELLS              IN   TRAINED SPOTTER

            SOME MINOR ROAD FLOODING.

0450 PM     HEAVY RAIN       WALTON                  40.66N 86.24W
04/19/2017  M0.95 INCH       CASS               IN   PUBLIC

            15 MINUTES OF HEAVY RAINFALL.

&&

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:13 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb47 min
Apr 20, 2:08 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko23 min
Apr 20, 2:28 PM EDTSevere Thunderstorm WarningIWXNoble34 min
Apr 20, 5:59 PM EDTSpecial Weather StatementIWXDeKalb31 min
Apr 19, 8:09 PM EDTSpecial Weather StatementIWXDefiance36 min
Apr 19, 8:45 PM EDTSpecial Weather StatementIWXPaulding, Putnam30 min
Apr 19, 9:00 PM EDTSpecial Weather StatementIWXHenry30 min
Apr 20, 3:38 PM EDTSevere Thunderstorm WarningIWXDefiance21 min
Apr 20, 4:39 PM EDTSpecial Weather StatementIWXPutnam36 min
Apr 20, 4:54 PM EDTSevere Thunderstorm WarningIWXPutnam36 min
Apr 20, 5:35 PM EDTSpecial Weather StatementIWXPutnam25 min
Apr 20, 6:23 PM EDTSpecial Weather StatementIWXPutnam37 min
Apr 20, 6:53 PM EDTSpecial Weather StatementIWXFulton37 min
Apr 20, 3:55 PM EDTSpecial Weather StatementIWXSaint Joseph35 min
Apr 20, 4:06 PM EDTSevere Thunderstorm WarningIWXBranch, Cass, Saint Joseph39 min
Apr 20, 5:03 PM EDTSpecial Weather StatementIWXBranch, Hillsdale27 min

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.